umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Enclosure of the Numerical Range of a Class of Non-selfadjoint Rational Operator Functions
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics. (UMIT)
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2017 (English)In: Integral equations and operator theory, ISSN 0378-620X, Vol. 88, no 8, 151-184 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we introduce an enclosure of the numerical range of a class of rational operator functions. In contrast to the numerical range the presented enclosure can be computed exactly in the infinite dimensional case as well as in the finite dimensional case. Moreover, the new enclosure is minimal given only the numerical ranges of the operator coefficients and many characteristics of the numerical range can be obtained by investigating the enclosure. We introduce a pseudonumerical range and study an enclosure of this set. This enclosure provides a computable upper bound of the norm of the resolvent.

Place, publisher, year, edition, pages
Springer Berlin/Heidelberg, 2017. Vol. 88, no 8, 151-184 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-137726DOI: 10.1007/s00020-017-2378-6OAI: oai:DiVA.org:umu-137726DiVA: diva2:1120953
Funder
Swedish Research Council
Available from: 2017-07-07 Created: 2017-07-07 Last updated: 2017-07-07

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Engström, Christian
By organisation
Department of Mathematics and Mathematical Statistics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 6 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf